# SDR AALA202510065816

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 39,421 hours, 16,215 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT 5C IS OUT. MAINTENANCE FOUND CONNECTOR ON HARNESS UNDER THE SEAT LOSE. INSTALLED CONNECTOR CORRECTLY IAW AMM 33-51-18.
